advertisement
Question
Posted by: kedio | 2007/04/02

May i be pregnant?

A month ago i had unprotected sex with my long -time partner and it was the last day of my periods. i used the morning after pill pills the same day but day after we had sex again. But the problem is last on my menstruration, i only menstrurated for 2 days with light flow and some few drops. Normally my periods take 5-7 days as i am using contraception pills(Triphasil pills). I eat a lot and become so short tempered these days. I've gained weight and i've become choosy with certain foods. I did vomit few times and have sleepless nights. My discharge are normal but i urinate a lot these days. Please help me AM i Pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you were taking Triphail regularly and took the morning after Pill, pregnancy would be unlikely though not impossible. Your symptoms could be from the morning after pill.

\Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement